# SDR 2003UALA00232

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N301UA
- Make and model: Boeing 737322
- Aircraft serial: 23642
- Aircraft time: 47,582 hours, 27,923 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING (EEL) NOT VISIBLE FROM ROW 15 AFT. FOUND AFT GALLEY SHORTING THAT PORTION OUT.  REPLACE AND GROUND CHECKS OKAY.
